Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Is Godcef good for typhoid treatment? Using Glycomet and Glimy for diabetes, using Concar

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2002
Answered : 85 Questions
is godcef cv 200 is good for typhid tratment s.ty o and s typ h both are 1:80 and also using for diabetes glimy 1 mg, and glycomet 500 mg per day now reading are fasting 106 post lunch 160. for B.P. iam uising CONCAR AM 5 mg. one per day.
Posted Mon, 9 Jul 2012 in Infections
Answered by Dr. Abid 21 minutes later
Hi there...

Regarding your concern I want to tell you that Widal test that you did for Typhoid is now obsolete to diagnose Typhoid and antibody titers in your case are non significant for Salmonella Typhi and Paratyphi germ.

We have a different regimen for Typhoid but it differs from region to region. As I read the problem your doctor might be treating for gut infection with supplements of Lactobacillus. Probably Gudcef suits to the infection problem that you have and hence the recommendations from your doctor.

Continue Glimy 1mg along with Glycomet 500mg for Diabetes,Concor is good option for Hypertenisve diabetic patient. Your fasting blood glucose appears to be under good control.

Above answer was peer-reviewed by
Follow-up: Is Godcef good for typhoid treatment? Using Glycomet and Glimy for diabetes, using Concar 22 hours later
Thank you Dr.Abid for your advise. yesterday i forgot to tell you about my chollestral. As i gon through my lipid profile i found flowng history.
serum chol. 216, H D L chol 35, L D L chol 129, V L D L 52, Triglycerides 260,
Total Chol. h d l Ratio 6.1. L D L Ratio 3.6,. My Doctor advised to take some "STATINS" that is brand name TONACT 10mg. Tablet one for a day. After
I have taken the above drug i found some problem with my leg mustles and i discont
the drug. I sinciarly invite your advise reg this matter.
Answered by Dr. Abid 21 hours later
Hi and thanks again,

Yes, your lipid profile is deranged. The results reveal that you are at borderline risk for developing a cardiovascular illness. "Statin" is right choice of drug in this circumstances and about 1% individuals can develop muscular aches. Recent infection may have contributed to the leg pain.

Since you've developed side effects, the next steps of treatment are as follows:

1. Lower the dose of statin and see how you take it.
2. Start an alternative drug such as pravastatin / fluvastatin
3. Starting coenzyme q10 supplement.

Though your decision to stop atorvastatin in response to muscular ache is right, I do not encourage any decision taken without the consent of the treating doctor. The long term benefits of the lipid lowering drugs are significant when compared to the side effects you have now. Hence in the current circumstance, I suggest you to consult your treating physician and discuss about the aforementioned steps of management.

In the meantime, lifestyle and dietary changes to suit your body and health is to be followed strictly.

I hope this answers your query. Let me know if you need any more information.

Wish you a speedy recovery.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor